# SDR 96ZZZX2563

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25FG
- Make and model: Cessna A185F
- Aircraft serial: 18502425
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105125
- Condition: Frayed
- Location: Elev Fs 140
- Part time: 3,188 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE WORN.  SUBMITTER STATED PROBLEM IS TYPICAL OF ALL 185'S.  CABLE CHAFES ON RIB AND IS JUST A MATTER OF TIME UNTIL STRANDS IN CABLE BREAK.  SUBMITTER SUGGESTS INSTALLING PULLEY AT THIS LOCATION (FS 140.0).
